Hello everybody! It's been awhile since I've posted on the boards. I'm sad to report that while my shedding has lessened somewhat since this whole ordeal began in 2014, I'm still losing an abnormal amount daily and my hair has thinned considerably as a result. After three years of significant shedding/thinning, I was diagnosed with both TE and early Androgenetic Alopecia last summer. It's taken a year for me to come to terms with the latter diagnosis, but I finally feel ready to start Rogaine. However, I'm very wary of all the side-effects. If you currently use Rogaine, or did in the past for any length of time, would you mind sharing your experience with me? Did you suffer any side effects--water retention, facial puffiness, increased facial/body hair? At what point did your dread shed begin? If you saw any results, how long did it take for them to become apparent? Also, I'm due to have a minor surgery (that I've been putting off since my hair loss began) later this year. Should I hold off on the Rogaine until afterwards, in the event it causes another TE episode? Thanks in advance--while I haven't been posting, I never stopped reading the forums and the knowledge that I'm not alone has helped me deal with all of this.